MAUDE Adverse Event Report: OPTONOL LTD. EX-PRESS GLAUCOMA FILTRATION DEVICE; IMPLANT, EYE VALVE

OPTONOL LTD. EX-PRESS GLAUCOMA FILTRATION DEVICE; IMPLANT, EYE VALVE
Model Number P-50 PL
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
A facility representative reported that during a glaucoma filtration device implantation, the device did not eject.Additional information was received nd stated that, there was no patient harm and the procedure was completed on the same day.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information provided in d.4., d.9., h.3., h.6., and h.10.The sample was received at the manufacturing site and investigated as follows: - the sample was returned in an open secondary packaging.Sample front found torn.- the sample included only a cradle and the eds (express delivery system)- which was found non fixed to cradle in an oriented state.- ifu, pouch, labels and patient card were not received as of original packaging configuration.In addition, shunt was not included with received package.- the eds wire found triggered.- the eds wire did not protrude from cannula opening.A root cause for the customers reported event could not be determined because the returned product met manufacturer¿s specifications.No supporting data was presented, obtained or identified while investigation concluding product contributing factors are related to the event.Shunt was detached from eds (since it was not included in the received sample) and the eds was operated and performed its functionality releasing the shunt product malfunction or cause could not be determined with relation to the event.Relationship of the product to the event is unclear.Reported event can not be conformed.The manufacturer internal reference number is: (b)(4).

Brand Name
EX-PRESS GLAUCOMA FILTRATION DEVICE
Common Device Name
IMPLANT, EYE VALVE
Manufacturer (Section D)
OPTONOL LTD.
kiryat hatikshoret
communication center
neve-ilan 90850
IS  90850
Manufacturer (Section G)
OPTONOL LTD.
kiryat hatikshoret
communication center
neve-ilan 90850
IS   90850
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16059166
Report Number3003701944-2022-00020
Device Sequence Number5306958
Product Code KYF
UDI-Device Identifier00380650704931
UDI-Public00380650704931
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K012852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberP-50 PL
Device Catalogue Number47053
Device Lot Number1427WL
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2022
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale